# SDR FDEA201510233326

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 734 hours, 25,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSE IN AREA OF STRINGER 17, FRAME 297 - 310.  REPAIR CARRIED OUT IAW EA F-5330-T0320979.
